Regular local events and Satsangs

There are groups running regular meditation events in several countries. Group meditations are an ideal way to deepen your meditation practice and delve further into the teachings of Shri Shiva Bala Yogi Maharaj as taught by His direct disciple, Baba Shiva Rudra Balayogi. On this page, you will find local regular events in your country below.

Please email or phone your local contact for more information.

United Kingdom

Top

 

 

Jangama Meditation Course

The Jangama Meditation Course is for people of any level of experience with meditation, including newcomers. It starts with basic principles and builds up a solid foundation for you to continue your own practice.

Click here for course details, venue & bookings

All courses are free of charge.

 

Regular Group Mediations

We hold group meditations every week on Tuesdays, Wednesdays, Saturdays and Sundays. All events are free of charge.

Tuesday evenings, 6.45-8.30pm

30 minute or 60 minute group meditation every Tuesday evening near Leicester Sq / Charing Cross

Our main weekly group – recommended.

Schedule

6:30 Doors open

6.50 - 7.05pm: Recorded talk by Shri Babaji

7.05 - 7.20pm: Discussion on meditation & teachings

7.20 - 8.20pm: 30/60 minute meditation*

8.20 - 8.35pm: Arati and End

*The meditation will have a bell sound half-way through for those that want to leave after 30 minutes.

Address

Westminster Quaker Meeting House
8 Hop Gardens
London
WC2N 4EH

Please press the bell for the Meeting Room to be let in.

VIEW MAP

 

Wednesday Lunchtimes, 12.30-13.30pm

25 minute group meditation every Wednesdays in Dulwich Library

Schedule

No entry after 12:40

12.30 – 12.45pm: short talk, meditation instructions

12.45 – 13.10pm: Silent Meditation

13.10 – 13.30pm: discussion on meditation & teachings

For more information please contact Michael on 07900 217093 or email uk@srby.org

Address

Dulwich Library,
368 Lordship Lane,
London SE22 8NB

Buses / National Rail

Bus: 12, 40, 176, 185, 197
Train: East Dulwich, 1 mile away

VIEW MAP

 

Saturday Morning, 10.00-11.30am

2 x 25 minute group meditations every Saturdays in Dulwich Library

Schedule

No entry after 10:15

10.00 – 10.15am: short talk, meditation instructions

10.15 – 10.40am: Silent Meditation

10.40 – 11.00am: discussion on meditation & teachings

11:00 – 11:25am: 2nd Silent Meditation for those who wish

Timings are approximate

For more information please contact Michael on 07900 217093 or email uk@srby.org

Address

Dulwich Library,
368 Lordship Lane,
London SE22 8NB

Buses / National Rail

Bus: 12, 40, 176, 185, 197
Train: East Dulwich, 1 mile away

VIEW MAP

 

Sunday Morning, 10.30-11.30am

25 minute group meditation every Sunday near Russell Square

Schedule

10.30 – 10.45am: short talk, meditation instructions

10.45 – 11:10am: Silent Meditation

11:10 – 11:30am: discussion on meditation & teachings

For more information please contact Simon on 07888853687 or email uk@srby.org

Address

Marchmont street community centre
62 Marchmont St,
Russell Square,
London WC1N 1AB

Buses / National Rail

Bus: 10, 59, 68, 91, 168
Underground: Russell Sq, Kings Cross

VIEW MAP

 

Saturday Retreats/Longer meditation

Once you have attended our courses over the few weeks, we encourage you to attend some Saturday retreats for longer meditation practice.

All events are free of charge.

 

1st Saturday of the Month

Occassional retreats - Please check back here nearer the time.

 

2nd or 4th Saturday of the month, 2.00pm – 4.00pm

Afternoon meditation in East Dulwich.

Schedule

Doors open 1:45pm. No entry after 2.00pm.

2.00pm Start

15-minute video or audio of Babaji talk
1-hour meditation
Tea and Discussion
Arati

4:00pm End

Address

Afternoon meditation 2.00pm – 4.00pm
East Dulwich, London SE22

Contact Michael on uk@srby.org or +447900 217093 if you would like to attend and for more information.

 

3rd or 5th Saturday of the month, 1.00pm – 6.00pm

Jangama Dhyana Half Day Retreat near Warren St.

Schedule

12:45 Doors open
1:00 2-hour meditation
3:00 short break
3:15 90-minute meditation
4:45 short break
5:00 1-hour meditation
6:00 Arati

People are welcome to come to all or part of the event. There is a 15 minute break between meditations to allow people time to arrive.

Address

Just a few minutes walk from Warren St, Euston or Great Portland St Stations, London NW1.

Contact email uk@srby.org or phone Zen on 07800 760858 if you would like to attend and for more information.

 

Main Contact

Email uk@srby.org or phon

What's new

 

Shri Babaji App

app

Google Play
Apple App Store